Characterization of beta distribution on symmetric cones

Bartosz Kołodziejek

Abstract

In the paper we generalize the characterization of beta distribution to the symmetric cone setting.
Author Bartosz Kołodziejek (FMIS / DPMS)
Bartosz Kołodziejek,,
- Department of Probability and Mathematical Statistics
Journal seriesJournal of Multivariate Analysis, ISSN 0047-259X, (A 25 pkt)
Issue year2016
Vol143
Pages414-423
Publication size in sheets0.5
Keywords in EnglishBeta distribution, Beta–Riesz distribution, Characterization of probability distribution, Division algorithm, Symmetric cones, Fundamental equation of information, Functional equations
ASJC Classification1804 Statistics, Probability and Uncertainty; 2612 Numerical Analysis; 2613 Statistics and Probability
Abstract in PolishW pracy została uogólniona pewna charakteryzacja jednowymiarowego rozkładu beta na przypadek macierzowego rozkładu beta.
DOIDOI:10.1016/j.jmva.2015.10.004
URL http://www.sciencedirect.com/science/article/pii/S0047259X15002547
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 19-09-2019, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 19-09-2019, ArticleFromJournal
Publication indicators Scopus Citations = 4; WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.426; WoS Impact Factor: 2016 = 0.901 (2) - 2016=1.229 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?